# SDR CALA2020020800359

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 51,753 hours, 18,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta 540 Lbl 32.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WINGBOX SHEAR FITTING AT STA 540, LBL 32.5 CRACKED. REF TO PEMCO NR 2695N483. REMOVED AND REPLACED OVER WING BOX STA 540 LBL 32.5 SHEAR FITTIN G. IAW B737-800 SRM 51-40-02.
